# SDR WTAA950035

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Lt Te Flap
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ACV - FLAP ASYMMETRY REPORTED WITH FLAPS SET TO 15 DEGREES IN FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED FLAP SYSTEM FOUND MOISTURE IN LEFT OUTBOARD FLAP ACTUATOR ELECTRICAL CONNECTORS.  CLEANED AND RESECURED CONNECTOR.  FLAP SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (W)
